J. F. Alves and D. Azevedo, Statistical properties of diffeomorphims with weak invariant manifolds

M. Carney, M. Nicol, and H. K. Zhang, Compound Poisson Law for Hitting Times to Periodic Orbits in Two-Dimensional Hyperbolic Systems, Journal of Statistical Physics, vol.110, issue.8, pp.169-173, 2017.
DOI : 10.1007/BF02808180

J. Chazottes and P. , Collet Poisson approximation for the number of visits to balls in nonuniformly hyperbolic dynamical systems, Erg. Th. Dynam. Sys, pp.33-34, 2013.

N. Chernov and R. Markarian, Chaotic billiards Mathematical Surveys and Monographs, 127, 2006.

J. De-simoi and I. P. Toth, An Expansion Estimate for Dispersing Planar Billiards with Corner Points, Annales Henri Poincar??, vol.110, issue.6, pp.1223-1243, 2014.
DOI : 10.1007/BF02808180

W. Doeblin, Remarques sur la thorie mtrique des fractions continues (French, Compositio Math, pp.353-371, 1940.

A. C. Moreira-freitas, J. M. Freitas, and M. Magalhães, Complete convergence and records for dynamically generated stochastic processes

J. Freitas, A. Freitas, and M. Todd, The Compound Poisson Limit Ruling Periodic Extreme Behaviour of Non-Uniformly Hyperbolic Dynamics, Communications in Mathematical Physics, vol.19, issue.4, pp.483-527, 2013.
DOI : 10.1007/978-1-4612-5775-2

N. Haydn and M. Todd, Ergodic Theory Dynam, Systems, vol.36, issue.5, pp.1616-1643, 2016.

N. Haydn and S. Vaienti, The compound Poisson distribution and return times in dynamical systems, Probability Theory and related fields 144-3, pp.517-542, 2009.

N. Haydn and K. Wasilewska, Limiting distribution and error terms for the number of visits to balls in non-uniformly hyperbolic dynamical systems, Preprint arX- iv:1402, p.2990

A. Katok and B. Hasselblatt, Introduction to the modern theory of dynamical systems, 1995.
DOI : 10.1017/CBO9780511809187

V. Lucarini, Extremes and recurrence in dynamical systems, Pure and Applied Mathematics, p.2016
DOI : 10.1002/9781118632321

URL : https://hal.archives-ouvertes.fr/hal-01258387

I. Melbourne and R. Zweimller, Weak convergence to stable Lvy processes for nonuniformly hyperbolic dynamical systems, Annales de lInstitut Henri Poincaré, Probabilités et Statistiques, pp.51-53, 2015.

F. P. `-ene and B. Saussol, Back to balls in billiards, Comm. Math. Phys, pp.293-296, 2010.

F. P. `-ene and B. Saussol, Poisson law for some non-uniformly hyperbolic dynamical systems with polynomial rate of mixing. Ergodic Theory Dynam, pp.2602-2626, 2016.

S. Resnick, Extreme values, regular variation, and point processes, Springer Series in Operation research and financial engineering, 2008.

B. Saussol, S. Troubetzkoy, and S. Vaienti, Recurrence, dimensions and Lyapunov exponents, Journal of Statistical Physics, vol.106, issue.3/4, pp.623-634, 2002.
DOI : 10.1023/A:1013710422755

URL : https://hal.archives-ouvertes.fr/hal-00113005

M. Tyran-kami´nskakami´nska, WEAK CONVERGENCE TO L??VY STABLE PROCESSES IN DYNAMICAL SYSTEMS, Stochastics and Dynamics, vol.2, issue.02, pp.263-289, 2010.
DOI : 10.1142/S0219493703000620

L. Young, Statistical Properties of Dynamical Systems with Some Hyperbolicity, The Annals of Mathematics, vol.147, issue.3, pp.585-650, 1998.
DOI : 10.2307/120960

L. Young, Recurrence times and rates of mixing, Israel Journal of Mathematics, vol.147, issue.1, pp.153-188, 1999.
DOI : 10.1007/BF02808180

R. Zweimüller, Mixing Limit Theorems for Ergodic Transformations, Journal of Theoretical Probability, vol.14, issue.4, pp.1059-1071, 2007.
DOI : 10.1007/978-1-4612-5254-2